New here? Register in under one minute   Already a member? Login225374 questions, 979891 answers  

  DearCupid.ORG relationship advice
  Got a relationship, dating, love or sex question? Ask for help!Search
 New Questions Answers . Most Discussed Viewed . Unanswered . Followups . Forums . Top agony aunts . About Us .  Articles  . Sitemap

How to delay your period? Starting a new pack straight after the old pack, is this true?

Tagged as: Health, Teenage<< Previous question   Next question >>
Question - (5 November 2007) 10 Answers - (Newest, 5 November 2007)
A female United Kingdom age 22-25, anonymous writes:

Hi, im on the pill (21 day pack) and am going on holiday soon. I heard you can stop your period for that month by starting a new pack straight after the old pack, is this true? and after that 2nd pack do you then leave it off for a week and get your period? please help.

View related questions: on holiday, period, the pill

<-- Rate this Question

Reply to this Question


Share

Fancy yourself as an agony aunt? Add your answer to this question!

A female reader, anonymous, writes (5 November 2007):

I wrote this question btw...

So the 2nd pack i go on to after that do i then leave it off for a week and have a period? Then just start the next pack like usual?

<-- Rate this answer

A female reader, starfairy United Kingdom +, writes (5 November 2007):

starfairy agony auntYou can just skip your 7 day break and start the next pack the day sfter you finish the first pack.

They say you can do this for up to 3 periods then you need to let your body have a period.

If you want to stop your periods, you should think about the contraceptive injection, you have an injection every 3 months and it stops your periods completely. Like with the Pill, there are known side effects, with long term use you run the risk of thinning of the bones.

<-- Rate this answer

...............................   

A female reader, Temper212 United States +, writes (5 November 2007):

There are also new brands of pill out that you can take 3 months straight (like seasonale) They do the very same thing as just skipping the placebo and going on to a new pack. It's perfectly safe, and your doctor would tellyou the same! Have fun on holiday!

<-- Rate this answer

...............................   

A female reader, anonymous, writes (5 November 2007):

go to the doctors and say you want to delay your period until your back from holiday and he will precribe you some medication - i did it and it works - no side effects!

<-- Rate this answer

...............................   

A reader, anonymous, writes (5 November 2007):

Just keep on taking your pill right into the next pack. Do not have a gap or you will have a period.

take care

xx

<-- Rate this answer

...............................   

A female reader, sexi South Africa +, writes (5 November 2007):

sexi agony auntHi

I understand that your period can be a problem at times but i would like to let you know about an email that i received. There was a lady that was on the injection for a bout a month ( the injection stops your period) and she died. The doctors discovered that there was clotting in the brain. So i would suggest that you get your period for a week and just deal with it.You can use tampons which is very comfortable.Hope this helped

Regards

Mail me if you wanna talk

<-- Rate this answer

...............................   

A female reader, angelblueeyes United Kingdom +, writes (5 November 2007):

angelblueeyes agony auntHi yes i have have done this before just continuing to take the pill for the following month without having a wk off. It does work but you may have some spotting also i must tell you there are down sides to doing this like the next month when you have your period it is likely to be more heavier and more painful, Hope that helps you

have a nice hol!!

<-- Rate this answer

...............................   

A female reader, Fairy_Lu United Kingdom +, writes (5 November 2007):

Fairy_Lu agony auntIf you want to skip your period start your next pack straight after you finish the first pack so you dont have a break and when you finish the last pack then you have the 7 day gap where you get your period and after the gap take your pill as usual

<-- Rate this answer

...............................   

A female reader, superdopah United Kingdom +, writes (5 November 2007):

yeah it is right just carry on taking your new pack straight after you finish your old one. the only downside is that you next period might be worse then usual.

<-- Rate this answer

...............................   

A female reader, peaches83 United Kingdom +, writes (5 November 2007):

peaches83 agony auntHiya hunny,

Yes you can do that however i wouldnt to be honest. I would go for the injection. Not only do you have to take it only every three months but your periods will stop all together. Heaven.

Hiope this helps

Peaches

<-- Rate this answer

...............................   

Add your answer to the question "How to delay your period? Starting a new pack straight after the old pack, is this true?"

Already have an account? Login first
Don't have an account? Register in under one minute and get your own agony aunt column - recommended!

All Content Copyright (C) DearCupid.ORG 2004-2008 - we actively monitor for copyright theft

0.046875!